Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 24.

Article

Akkaoui, A. and Fatini, M.E. and Fadli, B. and Zeglami, D. (2019) Nice results about quadratic type functional equations on semigroups. Aequationes Mathematicae.

Rassias, J.M. and Zeglami, D. and Charifi, A. (2019) On the stability of a class of Cosine type functional equations. Boletim da Sociedade Paranaense de Matematica, 37 (2). pp. 35-49.

Zeglami, D. and Tial, M. and Kabbaj, S. (2019) The integral sine addition law. Proyecciones, 38 (2). pp. 203-219.

Zeglami, D. and Kabbaj, S. and Tial, M. (2019) A sine type functional equation on a topological group. Proyecciones, 38 (2). pp. 221-235.

Kabbaj, S. and Tial, M. and Zeglami, D. (2018) The Integral Cosine Addition and Sine Subtraction Laws. Results in Mathematics, 73 (3).

Fadli, B. and Zeglami, D. and Kabbaj, S. (2018) Solution of several functional equations on abelian groups with involution. Afrika Matematika, 29 (1-2).

Fadli, B. and Zeglami, D. and Kabbaj, S. (2018) An integral functional equation on groups under two measures. Proyecciones, 37 (3). pp. 565-581.

Charifi, A. and Ukasik, R. and Zeglami, D. (2018) A special class of functional equations. Mathematica Slovaca, 68 (2). pp. 397-404.

Fadli, B. and Zeglami, D. and Kabbaj, S. (2018) A variant of the quadratic functional equation on semigroups. Proyecciones, 37 (1). pp. 45-55.

Fadli, B. and Zeglami, D. and Kabbaj, S. (2017) The generalized Van Vleck's equation on locally compact groups. Proyecciones, 36 (4). pp. 545-566.

Fadli, B. and Kabbaj, S. and Sabour, K. and Zeglami, D. (2016) Functional equations on semigroups with an endomorphism. Acta Mathematica Hungarica, 150 (2). pp. 363-371.

Zeglami, D. and Fadli, B. and Kabbaj, S. (2016) Harmonic analysis and generalized functional equations for the cosine. Advances in Pure and Applied Mathematics, 7 (1). pp. 41-49.

Zeglami, D. and Fadli, B. (2016) Integral functional equations on locally compact groups with involution. Aequationes Mathematicae, 90 (5). pp. 967-982.

Gordji, M.E. and Rassias, T.M. and Tial, M. and Zeglami, D. (2016) On a composite functional equation related to the Golab-Schinzel equation. Bulletin of the Korean Mathematical Society, 53 (2). pp. 387-398.

Zeglami, D. (2016) Some functional equations related to number theory. Acta Mathematica Hungarica, 149 (2). pp. 490-508.

Zeglami, D. and Charifi, A. and Kabbaj, S. (2016) Superstability problem for a large class of functional equations. Afrika Matematika, 27 (3-4). pp. 469-484.

Zeglami, D. and Tial, M. and Fadli, B. (2016) Wilson's type Hilbert space valued functional equations. Advances in Pure and Applied Mathematics, 7 (3). pp. 189-196.

Fadli, B. and Zeglami, D. and Kabbaj, S. (2016) A variant of jensen's functional equation on semigroups. Demonstratio Mathematica, 49 (4). pp. 413-420.

Fadli, B. and Zeglami, D. and Kabbaj, S. (2015) On Gajda's type quadratic equation on a locally compact abelian group. Indagationes Mathematicae, 26 (4). pp. 660-668.

Zeglami, D. and Fadli, B. and Kabbaj, S. (2015) On a variant of μ-Wilson’s functional equation on a locally compact group. Aequationes Mathematicae, 89 (5). pp. 1265-1280.

Fadli, B. and Zeglami, D. and Kabbaj, S. (2015) A joint generalization of Van Vleck's and Kannappan's equations on groups. Advances in Pure and Applied Mathematics, 6 (3). pp. 179-188.

Zeglami, D. and Roukbi, A. and Rassias, T.M. (2014) D’alembert’s functional equation and superstability problem in hypergroups. Springer Optimization and Its Applications, 96. pp. 376-396.

Zeglami, D. and Kabbaj, S. and Charifi, A. (2014) On the stability of the generalized mixed trigonometric functional equations. Advances in Pure and Applied Mathematics, 5 (4). pp. 209-222.

Zeglami, D. and Charifi, A. and Kabbaj, S. (2014) On the superstability of the pexider type generalized trigonometric functional equations. Acta Mathematica Scientia, 34 (6). pp. 1749-1760.

This list was generated on Mon Jan 25 01:54:32 2021 CET.